# SDR TWAA9806010

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 465-470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FUSELAGE SKIN CRACKED BEYOND STOP DRILL ON A REPAIR, AT 3 PLACES FS 465 TO 470, STRINGER 30.  REPAIRED PER ARA 11453 AND STANDARD PRACTICES.  (M)
